# SDR KCSA111199

- Difficulty date: August 26, 2011
- Submitted: August 27, 2011
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 82,872 hours, 21,825 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2231 STRINGER 16R HAS A CRACK IN FWD (AND AFT) CHORD OF FRAME.
